# SDR SIMA20011031

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Part serial: 1384
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISP - FLT 4622 - CREW REPORTED THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE IAW SAAB MM 32-31-20.  OPS AND LEAK CHECK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
